# SDR GLBA2014040200407

- Difficulty date: April 2, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N113YV
- Make and model: Beech 1900D
- Aircraft serial: UE113
- Aircraft time: 31,302 hours
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 130610000614
- Part serial: UE113
- Condition: Damaged
- Location: Rt Elevator
- Part time: 31,302 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE OF THE RT ELEVATOR FROM 165YV HAS TORN & BENT SKIN, 16 INCHES TO 24 INCHES FROM OTBD TIP & 6.5 INCHES FROM TE FWD, TE RIBS 3 & 4 BENT AT TE.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-27-001.
